Another Look at Tests of Equality between Sets of Coefficients in Two Linear Regressions
Ronald Oaxaca
The American Economist, 1974, vol. 18, issue 1, 23-32
Date: 1974
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
https://journals.sagepub.com/doi/10.1177/056943457401800104 (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:sae:amerec:v:18:y:1974:i:1:p:23-32
DOI: 10.1177/056943457401800104
Access Statistics for this article
More articles in The American Economist from Sage Publications
Bibliographic data for series maintained by SAGE Publications ().